# SDR UIEA2024072200717

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN, ILLEGIBLE LABELS ON EMERGENCY ACCESS HANDLE OF RH COCKPIT WINDOW #2.( LOWER FUSELAGE EXTERNAL SKIN, ON EMERGENCY ACCESS HANDLE OF RH COCKPIT WINDOW #2. LABELS WAS INSTALLED CORRECTLY IAW AMM 20-10-12-404-004 REV. 142 DATE 22 APR 24. NO FURTHER DEFECTS NOTED )
